Previous |  Up |  Next


Title: Remarks on the zero-one law (English)
Author: Miller, Harry I.
Author: Živaljević, Boško
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 34
Issue: 4
Year: 1984
Pages: 375-384
Category: math
MSC: 03H10
MSC: 60F20
idZBL: Zbl 0599.60037
idMR: MR775245
Date available: 2009-09-25T09:40:30Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] BILLINGSLEY P.: Probability and measuгe.Wiley, New York, 1979. MR 0534323
Reference: [2] DAVIS M.: Applied Nonstandaгd Analysis.Wiley, New Yoгk, 1977. MR 0505473
Reference: [3] LUXEMBURG W., STROYAN K.: Introduction to the Theoгy of Infinitesimals.Academic Press, New York, 1976. MR 0491163
Reference: [4] OXTOBY J.: Measuгe and Categoгy.Springer-Veгlag, New York, 1971.


Files Size Format View
MathSlov_34-1984-4_5.pdf 902.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo